New forms of separation spaces in bitopology

Main Article Content

N. Durga Devia
Raja Rajeswari
P. Thangavelu

Abstract

The aim of this paper is to study how distinct points and a point and a closed set not containing that points are separated by non overlapping open neighborhoods, in a bitopological space. The separation is studied with respect to a new type of \((1,2)\alpha\)-open set together with a continuous function. We named the new axioms as star-ultra \(T_{1}\), star-ultra \(T_{2}\), star-ultra regular and normal. The star-ultra regular spaces is studied in two different ways and are called as A-star-ultra regular and B-star-ultra regular spaces.

Article Details

How to Cite
Devia, N. D. ., Rajeswari, R. ., & Thangavelu, P. . (2022). New forms of separation spaces in bitopology. Journal of Advanced Studies in Topology, 7(3), 145–151. Retrieved from https://m-sciences.com/index.php/jast/article/view/208
Section
Research Articles